# SDR CALA9600932

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON STRINGER 27R SPLICE AT BS 740.  A NEW STRINGER SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.
